# SDR HNAA2023111700411

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 TR FAIL DISPLAYED WHEN PL ADVANCED. CW MX PROCEDURE MEL   16NOV23  12:31  CLT  C32012  78-1 THRUST REVERSERS.  REACTIVATED #2 TR IAW 78-31-01-780-801A A/C ARRIVED TO MX W/O RELATED CMC OR EICAS MSGS. CMC DWNLD DATED 11-17-23 SHOWED 4 OCC OF ENG2 TR ICU FAIL. C/W FIM 78-30-00-810-802A TO STEP 3. R&R'D #2 DAU IAW 31-41-01-04 OPS CHECK GOOD. OPS CHECK TR IAW 78-31-01-700-801A OPS CHECK GOOD CLEAR MEL
